# SDR SWIA202005140681

- Difficulty date: March 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER HAS EXFOLIATED CORROSION AT F/S 320.0   (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED PAX DOOR FORMER REF SRM AND DWG, COMPLETED M-337, COMPLETED TASK CARD, ALL CHECKS OKAY
